Please use this identifier to cite or link to this item:
Title: Inequalities and majorisations for the Riemann-Stieltjes integral on time scales
Author: Mozyrska, D.
Pawluszewicz, E.
Torres, D.F.M.
Keywords: Dynamic inequalities
Inequalities of majorisation type
Riemann-stieltjes delta integrals
Time scales
Issue Date: 2011
Publisher: ELEMENT
Abstract: We prove dynamic inequalities of majorisation type for functions on time scales. The results are obtained using the notion of Riemann-Stieltjes delta integral and give a generalization of [App. Math. Let., 22, 3 (2009), 416-421] to time scales. © by Element.
Peer review: yes
ISSN: 1331-4343
Publisher Version:
Appears in Collections:MAT - Artigos

Files in This Item:
File Description SizeFormat 
[150]mia-2001_Moz_Paw_Torres.pdf204.17 kBAdobe PDFView/Open    Request a copy

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.